# SDR SWAA2020010712924

- Difficulty date: January 7, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF UPPER SURFACE AT EDGES HAS CORROSION. / EVALUATED AFT CARGO PIT PANEL 140CF FOR CORROSION FOUND CORROSION WAS MORE THAN 20' TOTAL. FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1 ITEM 5/B/1. NEW PART ORDERD PART 453A2610-18 VERIFIED IAW B737-700 IPC 25-52-10-02 AND ATAG WN5158
